# SDR SWAA2024070599927

- Difficulty date: June 10, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT LENS ON THE OVERHEAD BIN UPPER BULLNOSE PANEL AT 25DEF IS CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-22-00-960-807-NG (CEILING LIGHT; BIN/WASH - LED LIGHT VALANCE ASSEMBLY REPLACEMENT - PERMANENT)];[02] REMOVED AND REPLACED PER [AMM 33-51-03-NG (CEILING LIGHT; BIN/WASH - LED LIGHT VALANCE ASSEMBLY REPLACEMENT - PERMANENT)];[03] INSP C/W
